# SDR DLM88040160

- Difficulty date: February 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 42,919 hours, 35,282 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 249701273
- Condition: Smoke
- Location: E And E
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND BY ACS, SMOKE COMING OUT OF BATTERY VENT LINE BEHIND NOSE GEAR.  REPLACED BATTERIES, CHARGER, AND CABLES.
